MathSciNet Relay Station
MathSciNet bibliographic data
MR1658090 (99k:46056) 46E35
Koskela, P. Extensions and imbeddings. J. Funct. Anal. 159 (1998), no. 2, 369–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement